MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT311413
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: device remains implanted.Grt 10-11: the patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that on (b)(6) 2014, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2016, the patient presented with a type iii endoleak caused by kinking of the left iliac artery (90°).On (b)(6) 2018, the patient presented with a type ib endoleak due to dilation of the iliac artery.On (b)(6) 2018, the patient was treated with implantation of an additional device.
 
Additional Manufacturer Narrative
Updated b5, g3.Corrected h6: added type of investigation code b20.Updated investigation findings code to c24, code c21 is no longer applicable.Updated investigation conclusions code to d15 and d12, code d16 is no longer applicable.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.The device remains implanted in the patient.Therefore, a device evaluation could not be performed.Imaging have been requested but not provided by the physician.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to endoleak.
 
Event or Problem Description
It was reported that on (b)(6) 2014, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2015, the maximum diameter of the aortic aneurysm was 57.7 mm as measured by computed tomography angiography (cta).On (b)(6) 2017, the maximum diameter of the aortic aneurysm was 73.7 mm as measured by cta.On (b)(6) 2018, the patient presented with a type ib endoleak due to dilation of the iliac artery.On (b)(6) 2018, the patient was treated with implantation of an additional device.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19979720
Report Number3007284313-2024-03427
Device Sequence Number8374924
Product Code MIH
UDI-Device Identifier00733132619078
UDI-Public00733132619078
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue NumberRLT311413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale